MAUDE Adverse Event Report: KARL STORZ SE & CO. KG C-MAC VIDEO LARYNGOSCOPE MAC #2

KARL STORZ SE & CO. KG C-MAC VIDEO LARYNGOSCOPE MAC #2
Model Number 8404KXC
Medical Device Problem Codes Erratic or Intermittent Display (1182); Display or Visual Feedback Problem (1184); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that the c-mac video laryngoscope has intermittent loss of image when connected to the monitor.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
The device was sent to the manufacturer for inspection.During the manufacturer's technical inspection, the error description provided by the customer "intermittent loss of image when connected" was not confirmed.The device passed the quality check at the time of delivery.Based on technical inspection, no intermittent loss of image could be detected or reproduced.The conducted investigations did not reveal a root cause related to the labelling, the device or its history.All production related quality checks were passed, and no non-conformities were identified in the devices manufacturing records.The labelling was found to contain adequate instructions and warnings e.G.Ifu usb826_en_v1.2_11-2021_ifu_ce-mdr contains the following note in chapter 3.2 "correct handling and product testing": "if the product is not handled correctly, patients, users, and third parties may be injured.Only persons with the necessary medical qualification and who are acquainted with the application of the product may work with it.Check that the product is suitable for the procedure prior to use.Check the product for the following properties, for example, before and after every use: functionality, damage, changes to the surface.For detailed inspection criteria, see section inspecting the product.Do not continue to use damaged products.Dispose of the product properly." the event is filed under internal karl storz complaint id: (b)(4).

Brand Name
C-MAC VIDEO LARYNGOSCOPE MAC #2
Common Device Name
C-MAC VIDEO LARYNGOSCOPE MAC #2
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key23019300
Report Number9610617-2025-01575
Device Sequence Number9573597
Product Code CCW
UDI-Device Identifier04048551442159
UDI-Public04048551442159
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8404KXC
Device Catalogue Number8404KXC
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/26/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2025
Supplement Date Received by Manufacturer02/20/2026
Initial Report FDA Received Date09/10/2025
Supplement Report FDA Received Date03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown